2017
Том 69
№ 5

All Issues

Volume 39, № 5, 1987

Article (Ukrainian)

Finite nonsolvable groups with complemented nonmetacyclic subgroups

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 547–551

Article (Ukrainian)

Law of asymptotic expressions in the theory of functional equations in Kσ-spaces

Gomilko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 551–554

Article (Ukrainian)

Asymptotic properties of formal solutions

Chernykh N. P., Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 554–561

Article (Ukrainian)

Growth of nevanlinna characteristics of meromorphic functions of zero kind

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 562–565

Article (Ukrainian)

Functional characteristics of space condensers: Their properties and relations among them

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 565–573

Article (Ukrainian)

An operator approach to V. P. Potapov's scheme for the investigation of interpolation problems

Ivanchenko T. S., Sakhnovich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 573–578

Article (Ukrainian)

Asymptotic behavior of steady-state conditions of parabolic equations with coefficients rapidly oscillating in time and with variable region of definition

Kashchenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 578–582

Article (Ukrainian)

Approximation of the derivatives of some combinations of operators of class B

Naiko D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 583–587

Article (Ukrainian)

H-convex sets and integration of many-valued mappings

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 588–592

Article (Ukrainian)

Number of digraphs of periodic points of a continuous mapping of an interval into itself

Pavlenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 592–598

Article (Ukrainian)

A problem of approximate integration, arising in the theory of queueing systems

Myrzanov Zh. E., Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 598–602

Article (Ukrainian)

Lindelof number of the space of subalgebras in Ochan topologies

Popov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 602–605

Article (Ukrainian)

Mean-square rate of convergence of orthogonal series

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 606–611

Article (Ukrainian)

Mixed nonlinear problems for parabolic equations with nonstationary boundary conditions and conditions of conjugacy

Glushchenko O. B., Taraborkin L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 611–619

Article (Ukrainian)

Approximate solution of nonlinear multipoint boundary-value problems in the resonance case

Fam Ki An'

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 619–624

Article (Ukrainian)

Behavior of generalized solutions of mixed problems for quasilinear parabolic equations of high order in unbounded domains

Shishkov A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 624–631

Article (Ukrainian)

Asymptotic behavior of solutions of systems with slow and fast variables. II

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 631–637

Article (Ukrainian)

Decomposition of positive functionals on commutative *-algebras

Berezansky Yu. M., Lassner G., Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 638–641

Article (Ukrainian)

N. N. Bogolyubov's theorem for hyperbolic differential inclusions

Klimenko S. S., Vityuk A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 641–645

Article (Ukrainian)

Integration of toda chains in the class of Hubert-Schmidt operators

Zhernakov N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 645–648

Article (Ukrainian)

Generalization of a theorem of volterra

Lomakovich A. N., Zabreyko P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 648–651

Article (Ukrainian)

Optimal control of a linear system with lag in controls in a Hilbert space

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 652–655

Article (Ukrainian)

Boundary-value problems for a certain class of systems of fourth-order differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 655–657

Article (Ukrainian)

Averaging of equations of controlled motion with multiple-valued trajectories

Plotnikov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 657–659

Article (Ukrainian)

Weakly nonlinear perturbations of normally solvable functional-differential and discrete equations

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 660–662

Article (Ukrainian)

Method of averaging for differential equations with maxima

Muntyan V. I., Shpakovich V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 662-665

Article (Ukrainian)

Carleman condition for a degenerate second-order differential operator

Belichkova N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 666–667

Article (Ukrainian)

Estimates of upper bounds of deviations in the metric of the space L p

Koval'skaya I. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 668-670

Article (Ukrainian)

Factorizations of groups of automorphisms of a finitely generated module over a commutative ring

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 5. - pp. 670–671